# SDR UPS96820930

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 31L FINGER DOUBLER CRACKED AT FASTENER HOLE, FS 210.  REPLACED DOUBLER SECTION PER SRM 53-2-0.
